# SDR MASA200600407

- Difficulty date: February 11, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 8,394 hours, 8,061 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5015 CLT - BACK-UP PITCH TRIM SWITCH FAILED.  MAINTENANCE CLEANED THE SWITCH.  SYSTEM OP'S GOOD.
